# SDR CA080806015

- Difficulty date: July 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 5,968 hours
- Engine: Lyc O360C2A
- Propeller: Mcauly 1A200*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 280250
- Condition: Damaged
- Location: Tail Wheel
- Part time: 160 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TAIL WHEEL TIRE FOUND FLAT DURING TAXI, UPON DISASSEMBLY IT WAS FOUND THAT THE INNER CORDS WERE FOUND LET GO AND CUT THE TUBE.
